Why heroin causes nausea and vomiting

Why heroin causes nausea and vomiting

Why heroin causes nausea and vomiting.

Why heroin causes nausea and vomiting: Heroin is an illegal drug that people consume with the perception that it will help them handle stress. Heroin is an opiate drug that is known to act as a sedative.

When an individual takes heroin, it is transporte by the blood to various parts of the body. On being received in the central nervous system CNS; the effects of heroin kicks in almost immediately.

The first thing that heroin affects is the nervous system that consecutively, sends signals to the other body organ. For instance, the CNS directs the heart to lower the heart beat rate, this intern translates to low blood pressure and hence, reduced circulation of essential components (Fernandez & Libby, 2011).

……….middle of paper…….

The reduced body functionality also affects the digestion system. When this happens, the food in the digestion system is retaine for a longer duration than it should and hence one start nauseating. Nausea is in most cases accompanied by vomiting (LeVert, 2005).

This is because the body start treating the food in the digestion system as a foreign body and hence the urge to reject it which is translate to be vomiting.

In conclusion, the nausea and vomiting experienced by heroin consumers is cause by the reduce body functionality. In hospital, when a patient is treate with the drug, usually they are put under anti-nausea drugs that reduce the severity that the heroin causes to the body.

References

Fernandez, H., & Libby, T. A. (2011). Heroin: Its History, Pharmacology, and Treatment. Minneapolis: Hazelden Publishing.

Do you need to sample other essays ?Check out all our blog posts where we have a wide variety of topics e.g. Project Plan Inception Nova tech Industry

Are you ready to order a custom essay from us ? Place your order with us today.

  • Length: 351 Words (1)
  • Rating:Better Essays
  • Price: $5